# SDR SIMA20171106004

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 34,403 hours, 29,768 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 5113WW
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CEILING LIGHT AT SEAT 3A INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-21-06,  OP CHECKED GOOD.
